editorinchief@ijrtmr.com +91 9840521421 Scholarly Open Access, Peer-reviewed, Refereed Journal e-ISSN 2583-0368 Since 2021
  1. Home
  2. Archives
  3. 2022
  4. Vol. 2 Issue 4
  5. Article
Research Article

Gamma-Delta Connectedness as a Characterization of Topological Space

  • Paper ID 34
  • Volume 2, Issue 4
  • Pages 13-20
  • Published Online: July-August 2022
  • 2 Views
Open Access Peer Reviewed

Authors

  • S.Vijayalakshmi1
  • Dr.J.Ravi2
  • S.Akila3
  • J.Mohan4
  • R.Muthukumar5
  • A.Nithya, E.Mynavathi6

17Assistant professor, Department of Mathematics, K.S.R College of Arts and Science for Women, Tiruchengode, Namakkal, Tamilnadu, India. 2 Associate professors, School of Management Studies, REVA University, Bengaluru, Karnataka, India. 3456 Assistant professor, Department of Mathematics, Vivekanandha College for Women, Unjanai, Tiruchengode, Namakkal, Tamilnadu, India

APC from ₹1200 + 18% GST

Peer-reviewed open access₹1200 Indian (₹1400 with DOI)$80 USD internationalpaid after acceptance Peer-reviewed open access₹1200 Indian$80 USD international ₹1200 Indian · $80 intl

  • CrossRef DOI
  • ISSN 2583-0368
  • Open Access
  • Peer Reviewed
  • Plagiarism Checked
  • Google Scholar
Submit Paper